Feel tender a month after Juvederm? (Photo)

I had juvederm injected almost a month ago in my NF she also done near my nose! The left side is still tender to touch and I feel a lot of tightness and almost pressure around that area and around my eyes! I also have abit of redness... Does this sound like biofilm and should I see a doctor?

Doctor Answers 3

Tenderness after Juvederm

Hello, and thanks for your question and photo. Sorry to hear you've been having trouble. It's hard to tell from the photos exactly what is going on, so I recommend that you follow up with your physician. However, this is clearly not a normal reaction. I suspect your best bet will be to have the product dissolved, but I'd also want to make sure you do not have an infection. Best of luck, Dr. Frucht.   


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Juvederm

Thank you for your question. I would recommend you follow up with your physician for an evaluation to rule out any possibility of an infection that might be going on . 

Lenore Sikorski, MD
Orange County Dermatologist
4.3 out of 5 stars 24 reviews

Pain a month after Juvederm

This is something that needs to be evaluated. It is possible it is a low grade infection but you normally would have redness as well. To determine the next treatment a physical exam is needed.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.